skin-hair-icon
Hair fall and hairlin bac
Hi from past one month I'm using minoxidile 5% and finastride tablets along with nizaral 2% shampoo ,comparing with before aft using abv ,im facing more hairfall ,what should I do can I continue ??
42 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kasipathy Kasina
Cosmetic/Aesthetic Dentist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now
Thanks for posting your concerns. Along with medical line of treatments you can also go for clinical line of treatment like PRP treatment with Derma roller 6 to 8 sessions for dense hair growth. This info makes sense for you. Dr kasipathy cosmetologist from Sai Shree Facial Cosmetic Laser Centre Hebbal Bangalore India
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pradnya Shastri
Trichologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now
Minoxidil in the beginning 2 months can because a rebound  increase in hair fall... don't worry. This just means that it's working. This rebound hair fall will settle in the next 15 to 20 days. Continue your treatment as suggested by your dermatologist . And go and DISCUSS THIS WITH YOUR DERMATOLOGIST . You'll feel better if you do.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.